# SDR DXTA2025072804372

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 10,035 hours, 7,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: SX7EG223
- Part serial: 0218
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP: IMMEDIATELY AFTER GEAR RETRACTION, WE RECEIVED EMER LIGHT NOT ARMED CAS MESSAGE. THE EMERGENCY LIGHTS WERE ALL ILLUMINATED IN THE CABIN. THE BATTERY VOLTAGE WENT FROM 28 V TO AMBER 25 V AND IT VERY SLOWLY DECREASED AFTER. THE SCHEMATIC PAGE SHOWED THE BATTERIES WERE SUPPLYING POWER TO THE EMER, THE CENTRAL AND THE HOT BUSES. THE  GENERATORS WERE SUPPLYING POWER SOLELY TO THE RESPECTIVE DC BUS. ESSENTIALLY IT WAS TRYING TO PUT ITSELF INTO AN ELECTRICAL EMERGENCY. UPON LANDING, I PUSHED IN THE ELECTRICAL EMER BUTTON AND NOTHING HAPPENED. AS SOON AS I SHUT THE AIRCRAFT DOWN, THE AIRPLANE WENT INTO ELECTRICAL EMERGENCY MODE. AS PER CONTACT CENTER INSTRUCTIONS THE GROUNDS AT GS0185 HAVE BEEN REBUILT BY REMOVING, CLEANING CONTACT AREAS, AND REINSTALLING. REMOVED SUSPECT EDPU, THAT IS CAUSING ELECTRICAL EMERGENCY CAS MESSAGE UPON GEAR UP IN FLIGHT. INSTALLED NEW EDPU. COMPLETED ALL FOLLOW ON CHECKS. ALL CHECKS GOOD. ALL WORK ACCOMPLISHED IAW AMM 24-65-03 AND 20-13-21.
